Guideline decision tool · Oncology
🦠

MASCC Score (Febrile Neutropenia Risk) — free guideline decision tool

Identify low-risk febrile neutropenia with the MASCC score.

Open guideline tool →
Computed locally — no data uploaded. For licensed clinicians.
📋

Guideline-based

Implements the decision logic from published clinical guidelines.

🖥️

Runs in your browser

No installation. Enter the patient's values and get a guideline recommendation instantly.

🔒

Data stays local

Nothing is uploaded. Results are for licensed clinicians only.

Worked calculation

The values below come from this tool's own example placeholders and are computed server-side with the formula shown on this page, so the arithmetic can be checked quickly. It demonstrates how to substitute values only — it is not clinical advice and not a real case.

Burden of illnessNone/mild (5)
No hypotension (SBP > 90)No
No COPDNo
Solid tumour or no prior fungal infectionNo
No dehydration needing IV fluidsNo
Outpatient at fever onsetNo
Age < 60No

MASCC5/26

  • Risk< 21 — high risk; admit for IV antibiotics.
Burden of illnessSevere (0)
No hypotension (SBP > 90)Yes (+5)
No COPDYes (+4)
Solid tumour or no prior fungal infectionYes (+4)
No dehydration needing IV fluidsYes (+3)
Outpatient at fever onsetYes (+3)
Age < 60Yes (+2)

MASCC21/26

  • Risk≥ 21 — low risk; outpatient oral therapy may be appropriate in selected patients.

Common questions

What is MASCC Score (Febrile Neutropenia Risk)?

Identify low-risk febrile neutropenia with the MASCC score.

How is MASCC Score (Febrile Neutropenia Risk) calculated? What is the core formula?

Weighted items (burden of illness, no hypotension, no COPD, tumour type, hydration, outpatient status, age) up to 26. ≥ 21 = low risk.

When is MASCC Score (Febrile Neutropenia Risk) used?

Decide on outpatient versus inpatient management.

What are the key clinical points for MASCC Score (Febrile Neutropenia Risk)?

≥ 21 may permit outpatient oral therapy in selected patients. Apply alongside social and clinical criteria. Never override clinical concern.

What are the limits and cautions when using MASCC Score (Febrile Neutropenia Risk)?

For licensed clinicians and clinical researchers. Interpret results with history, investigations and local protocols; not a diagnosis or prescription, and not a substitute for multidisciplinary decision-making or local guidelines.

How is MASCC Score (Febrile Neutropenia Risk) calculated in practice? Can you show a worked example?

Inputs: Burden of illness None/mild (5), No hypotension (SBP > 90) No, No COPD No, Solid tumour or no prior fungal infection No, No dehydration needing IV fluids No, Outpatient at fever onset No, Age < 60 No → Result: MASCC 5 /26(Risk: < 21 — high risk; admit for IV antibiotics.) Inputs: Burden of illness Severe (0), No hypotension (SBP > 90) Yes (+5), No COPD Yes (+4), Solid tumour or no prior fungal infection Yes (+4), No dehydration needing IV fluids Yes (+3), Outpatient at fever onset Yes (+3), Age < 60 Yes (+2) → Result: MASCC 21 /26(Risk: ≥ 21 — low risk; outpatient oral therapy may be appropriate in selected patients.)

🦠

Run MASCC Score (Febrile Neutropenia Risk) now

Identify low-risk febrile neutropenia with the MASCC score.

Open guideline tool →

For licensed clinicians. Not a substitute for clinical judgement.

Share on XLinkedInWhatsAppEmail

Paste the link in Slack, Teams, X, or LinkedIn — the preview image comes from this page’s Open Graph card.

Related guideline tools

For use by licensed clinicians and clinical researchers. Computed locally in your browser — no data is uploaded. Not a substitute for clinical judgement.